# SDR A6WA202109017866

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,813 hours, 39,200 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED PAX DR WARNING CLIMBING THRU FL 330 PRESSURIZATION REMAINED NORMAL THROUGH FLIGHC/Q QRH DESCENDED TO 11,000 FT MSG CLEARED ON ITS OWN.   AIRCRAFT REMOVED FROM SERVICE.   INSPECTED PAX DOOR WIRING, CONNECTORS AND SPLICES FOUND ALL TO BE TIGHT AND NO DEFECTS NOTED. PERFORMED OPS CHECK IAW AMM 52-70-04-710-803 OPS CHECK GOOD, ALL GREEN WITNESS MARKS ALIGN. OK FOR SERVICE.
